# SDR GTIA2022090236632

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 56,175 hours, 25,687 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ASSIST BOTTLE REQUIRES NITROGEN SERVICE-SERVOCE L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00
